# SDR AALA202209075323

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737
- Aircraft serial: 30918
- Aircraft time: 38,926 hours, 15,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN MEGA PHONE DOES NOT WORK. REPLACED MEGAPHONE BATTERIES PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
